◎学院首页   ◎加入收藏夹  
首页  师资队伍  林晓洁
林晓洁

个人简介

  林晓洁,1973年6月出生,江苏徐州人,教授,博士, 基础数学专业硕士生导师。主要从事动力系统和微分几何方面的研究,在Math. Nachr., J. Math. Anal. Appl., Computers Math. Appl., Appl. Math. Comput., J. Diff. Equ. Appl.,Appl. Math. Mech., Carpathian J. Math.等数学杂志上发表论文近30篇,2008年任副教授,2011年被聘为校聘教授,2015年任教授。

学习经历

2014.7-2015,6 在美国亚历桑那大学访问学习

2012.6-2012,9 在美国德克萨斯泛美分校、美国德州农工大学访问学习

2007.9-2010.6 中国矿业大学获博士学位

1997.9-2000.6 徐州师范大学获硕士学位

1993.9-1997.6 徐州师范大学获学士学位

工作经历

2000.7—至今江苏师范大学

科研项目(主持)

1.国家自然科学基金(11101349):变分方法和几何奇异摄动理论及在微分方程中的应用

2.江苏省高校自然科学基金(11KJB110013):临界点理论及其在边值问题与 Hamilton系统中的应用

3.2011年度江苏政府留学奖学金项目(k001):奇异摄动理论及其在动力系统中的应用

4.徐州师范大学博士启动基金项目(10XLR06):动力系统与非线性振动若干问题研究

5.徐州师范大学2007年度自然科学研究基金项目:流形上的微分方程研究

主要论文论著

1.Xiaojie Lin, Existence of Three Solutions for a Three-Point Boundary Value Problem via a three-critical-point Theorem, Carpathian Journal of Mathematics, 31(2)(2015): 213-220

2.Xiaojie Lin,Zengji Du, Bensheng Zhao, A third-order multi-point boundary value problem at resonance with one three dimensional kernel space, Carpathian Journal of Mathematics,30(1) (2014): 89-96

3.Xiaojie Lin, Singular Perturbations of Third-Order Nonlinear Differential Equations with Full Nonlinear Boundary Conditions, Applied Mathematics and Computation,224 (2013) 88-95

4.Xiaojie Lin, Yansen Lv, Zengji Du, Global asymptotic stability of almost periodic solution for a multispecie competition-predator system with time delays, Applied Mathematics and Computation, Applied Mathematics and Computation, 219 (2013) 4908-4923.

5.Xiaojie Lin, Qin Zhang, Zengji Du, Solvability of a second-order differential equation with integral boundary condition at resonance on an unbounded domain, Carpathian Journal of Mathematics, 29 (2013), No. 2, 201-208

6.Xiaojie Lin, Asymptotic Solutions for A Singular Perturbed Second-Order Nonlocal Boundary Value Problem,Communications on Applied Nonlinear Analysis,2013,20(4): 65-72

7.Xiaojie Lin,Zhengmin Fu, Positive solutions for a class of third-order three-pointboundary Value Problem,Discrete Dynamics in Nature and Society,Volume 2012, Article ID 937670, 12 pages

8.Xiaojie Lin,Qin Zhang, Zengji Du, Solvability of a higher-order multi-point boundary value problem at resonance, Applications of Mathematics,2011,56(6):557-575

9.Xiaojie Lin, Zengji Du, Fanchao Meng,A note on a third-order multi-point boundary value problem at resonance,Mathematische Nachrichten, 2011,284(13): 1690-1700

10.Xiaojie Lin,Wenbin Liu, Positive Solutions to a Second Order Discrete Boundary Value Problem,Discrete Dynamics in Nature and Society,Volume 2011, Article ID 596437, 8 pages

11.Xiaojie Lin, Existence of Solutions to a Nonlocal Boundary Value Problem with Nonlinear Growth, Boundary Value Problems, 2011,Volume 2011, Article ID 416416, 1-15.

12.Xiaojie Lin, Wenbin Liu and Yuanhong Yu, Oscillation Criteria for Even-Order Half-linear Distributed Delay Differential Equations with Damping,Computers and Mathematics with Applications,2010,60:2206–2211

13.Xiaojie Lin, Wenbin Liu, Three Positive Solutions fora Second OrderDifference Equation with 3-PointBoundary Value Problem, Journal of Applied Mathematics & Computing,2009, 31(1):279-288

14.Xiaojie Lin, Wenbin Liu, Singular Perturbation of A Second-Order Three-Point Boundary Value Problem for Nonlinear Systems,Journal of Shanghai University-English Edition,2009,13(1):16-19

15.Xiaojie Lin,Wenbin Liu, A nonlinear third order multi-point boundary value problem in the resonance case, Journal of Applied Mathematics & Computing, 2009, 29(1):35-51

16.XiaojieLin, Zengji Du, Positive Solutions of M-point Boundary Value Problem for Second-order Dynamic Equations on Time Scales,Journal of Difference Equations and Applications, 2008,14(8): 851-864

17.Xiaojie Lin, Wenbin Liu, Uniqueness and Existence Results for a Third-Order Nonlinear Multi-point Boundary Value Problem,Applied Mathematics and Computation,2008,208(1):187-196.

18.XiaojieLin, Zengji Du, Weigao Ge,Existence of solutions forHigher Order Multi-Point Boundary Value Problems at Resonance, Applied Mathematics and Mechanics,27(5),2006:705-711.

19.Xiaojie Lin, Zengji Du, Weigao Ge, Multiple positive solutions for a singular boundary value problem on infinite intervals at resonance, Communications in Applied Analysis, 2006,10(2):177-184

18.Xiaojie Lin, Zengji Du, Weigao Ge, Solvability ofmulti-point boundary value problems at resonance for higher order ordinary differential equations, Computers & Mathematics with Applications, 49,(2005):1-11

获奖情况

1.江苏师范大学2010-2012年度“巾帼建功”先进个人(2013年)

2.2008-2009年度徐州市自然科学优秀论文二等奖:二阶时标动力方程多点边值问题的正解

3.徐州师范大学优秀青年骨干教师(2008-2011)

4.徐州师范大学2006届本科毕业论文优秀指导教师 (2006年)

5.徐州师范大学2001-2003年度“巾帼建功”先进个人(2004年)

6.徐州师范大学“第二届青年教师教学优胜奖”一等奖(2003年)

7.徐州师范大学数学系“第二届青年教师教学优胜奖”一等奖(2003年)